This publication is cited in the following 7 articles:
Alexander G. Aleksandrov, “On Multivariate Picard–Fuchs Systems and Equations”, J, 6:3 (2023), 437
V. P. Leksin, “Multidimensional Jordan–Pochhammer systems and their applications”, Proc. Steklov Inst. Math., 278 (2012), 130–138
A. A. Bolibruch, Mathematical Events of the Twentieth Century, 2006, 49
Giorgadze G., “G-Systems and Holomorphic Principal Bundles on Riemannian Surfaces”, J. Dyn. Control Syst., 8:2 (2002), 245–291
Alexandrov A., “Fuchsian Systems of Differential Equations with Logarithmic Singularities”, Proceedings of the Second ISAAC Congress, Vols 1 and 2, International Society for Analysis, Applications and Computation, 7, eds. Begehr H., Gilbert R., Kajiwara J., Springer, 2000, 1285–1299
Golubeva V., Leksin V., “Exponential Representation of Solutions of Pfaffian Systems (the One-Parameter Case)”, Differ. Equ., 27:9 (1991), 1078–1088
A. A. Bolibrukh, “The Riemann–Hilbert problem”, Russian Math. Surveys, 45:2 (1990), 1–58